# SDR AALA201806132001

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 19,063 hours, 7,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: 143A9485
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, AFT BULKHEAD BS 500I, FLOOR SUPPORT ANGLE CORRODED FROM STRINGER 24L TO STRINGER 24R.  REPLACED THE FLOORBEAM ANGLE IAW 51-00-05, AND SRM 51-10-02-0G.
